MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 0; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 0; CEMENTED HIP STEM
Model Number 01.18.150
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 november 2021: lot 157553: (b)(4) items manufactured and released on 20-jan-2016.Expiration date: 2021-01-06.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event since 1-jan-2017.Clinical evaluation performed by medical affairs manager: partial hip revision surgery (stem, head and liner) performed 5 years after primary hybrid total hip arthroplasty in an heavy ((b)(6) kg) (b)(6) year old man.According to the report the patient reported pain.Ct images are not available.The origin of pain is unknown and no conclusion can be drawn on the basis of elements at hand.Preliminary investigation performed by r&d project manager: looking at the photo attached to the complaint it is visible expianted stem with some bloods residuals on the body surface.Some signs and scratches are present on the body and neck part probably due to revision surgery.It is not possible to determine the root cause of reported stem loosening.
 
Event or Problem Description
Revision surgery performed 5 years and 2 months after primary due to stem loosening.Stem, plug, head and liner revised successfully.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 0
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12878012
Report Number3005180920-2021-00920
Device Sequence Number17251835
Product Code LZO
UDI-Device Identifier07630030804250
UDI-Public07630030804250
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model Number01.18.150
Device Catalogue Number01.18.150
Device Lot Number157553
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/26/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight117 KG